Alert archive / Colorado / High Wind Warnings in 2011
High Wind Warning 1, NWS Grand Junction, CO
NWS Grand Junction, CO issued this high wind warning at Feb 15, 2011, 3:00 PM MST for 18 counties in Colorado; 4 counties in Utah. It took effect at Feb 16, 2011, 5:00 PM MST. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 15, 2011, 3:00 PM MST (22:00 UTC)
- In effect from
- Feb 16, 2011, 5:00 PM MST
- Expired
- Feb 17, 2011, 12:00 AM MST
- In force
- 7 hr
- Issued by
- NWS Grand Junction, CO
All 22 counties
Archuleta County, CO, Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, Hinsdale County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Ouray County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Juan County, CO, San Miguel County, CO, Daggett County, UT, Grand County, UT, San Juan County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 32 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 6:39 PM MST | NON-TSTM WND GST 58 | Telluride, CO | MESONET REPORTED WIND GUST OF 58 MPH NEAR TELLURIDE SKI RESORT CAETL |
| Feb 16, 7:32 PM MST | NON-TSTM WND GST 67 | 3 Wsw Red Mountain Pass, CO | MESONET REPORTED WIND GUST OF 67 MPH NEAR RED MOUNTAIN PASS |
| Feb 16, 11:00 PM MST | NON-TSTM WND GST 105 | 10 Wnw Crested Butte, CO | WIND GUST OF 105 MPH AT CRESTED BUTTE 10 WNW...3 INCHES OF SNOW OVER THE PAST 24 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2183 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS75 KGJT 152200 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 300 PM MST TUE FEB 15 2011 ...WIND AND SNOW RETURN TO THE REGION WEDNESDAY NIGHT THROUGH THURSDAY... .A COLD WINTER STORM SYSTEM WILL MOVE ONSHORE WEDNESDAY MORNING. BY LATE WEDNESDAY...SOUTHWEST WINDS WILL BECOME VERY STRONG OVER UTAH AND COLORADO MOUNTAINS AS THE STORM WORKS INTO THE GREAT BASIN. AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE NORTH EARLY THURSDAY. THIS WILL INCREASE SNOWFALL ACROSS THE REGION AND DIMINISH WINDS ACROSS THE NORTH. STRONG SOUTHWEST WINDS WILL CONTINUE SOUTH OF INTERSTATE 70 COMBINING WITH MOUNTAIN SNOWFALL TO PRODUCE THE POTENTIAL FOR BLIZZARD CONDITIONS. COZ003-004-009-010-012-013-017>019-UTZ023-025-028-161000- /O.NEW.KGJT.HW.W.0001.110217T0000Z-110217T0700Z/ ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...COLUMBINE...TOPONAS... SKYWAY...ASPEN...VAIL...SNOWMASS...CRESTED BUTTE...TAYLOR PARK... MARBLE...BUFORD...TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY... TELLURIDE...LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA... DUTCH JOHN...MONTICELLO AND VICINITY 300 PM MST TUE FEB 15 2011 ...HIGH WIND WARNING IN EFFECT FROM 5 PM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT. * TIMING...5 PM MST WEDNESDAY THROUGH MIDNIGHT WEDNESDAY NIGHT. * WINDS...SOUTHWEST 25 TO 35 WITH GUSTS OF 75 MPH OR MORE ABOVE 8500 FEET ELEVATION. * VISIBILITY...WILL BE RESTRICTED TO 1/4 MILE OR LESS AT TIMES IN AREAS OF BLOWING SNOW. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
6 follow-up statements
052 WWUS75 KGJT 160357 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 857 PM MST TUE FEB 15 2011 ...WIND AND SNOW RETURN TO THE REGION WEDNESDAY NIGHT THROUGH THURSDAY... .A COLD WINTER STORM SYSTEM WILL MOVE ONSHORE WEDNESDAY MORNING. BY LATE WEDNESDAY...SOUTHWEST WINDS WILL BECOME VERY STRONG OVER UTAH AND COLORADO MOUNTAINS AS THE STORM WORKS INTO THE GREAT BASIN. AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE NORTH EARLY THURSDAY. THIS WILL INCREASE SNOWFALL ACROSS THE REGION AND DIMINISH WINDS ACROSS THE NORTH. STRONG SOUTHWEST WINDS WILL CONTINUE SOUTH OF INTERSTATE 70 COMBINING WITH MOUNTAIN SNOWFALL TO PRODUCE THE POTENTIAL FOR BLIZZARD CONDITIONS. COZ003-004-009-010-012-013-017>019-UTZ023-025-028-161300- /O.CON.KGJT.HW.W.0001.110217T0000Z-110217T0700Z/ ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...COLUMBINE...TOPONAS... SKYWAY...ASPEN...VAIL...SNOWMASS...CRESTED BUTTE...TAYLOR PARK... MARBLE...BUFORD...TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY... TELLURIDE...LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA... DUTCH JOHN...MONTICELLO AND VICINITY 857 PM MST TUE FEB 15 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT. * TIMING...5 PM MST WEDNESDAY THROUGH MIDNIGHT WEDNESDAY NIGHT. * WINDS...SOUTHWEST 25 TO 35 WITH GUSTS OF 75 MPH OR MORE ABOVE 8500 FEET ELEVATION. * VISIBILITY...WILL BE RESTRICTED TO 1/4 MILE OR LESS AT TIMES IN AREAS OF BLOWING SNOW. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
909 WWUS75 KGJT 161229 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 529 AM MST WED FEB 16 2011 ...STRONG WINDS TODAY AND THIS EVENING AHEAD OF A WINTER STORM FOR TONIGHT AND THURSDAY... .A PACIFIC STORM CURRENTLY ALONG THE WEST COAST WILL MOVE INLAND TODAY. SOUTHWEST WINDS WILL BECOME VERY STRONG OVER UTAH AND COLORADO MOUNTAINS AS THE STORM WORKS INTO THE GREAT BASIN. THE WIND PRECEDES A WINTER STORM THAT WILL IMPACT EASTERN UTAH AND WESTERN COLORADO TONIGHT AND THURSDAY. STAY TUNED TO YOUR FAVORITE NEWS SOURCE FOR THE LATEST FORECAST...OR VISIT THE GRAND JUNCTION NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/GJT. COZ010-012-018-019-162030- /O.CAN.KGJT.HW.W.0001.110217T0000Z-110217T0700Z/ /O.NEW.KGJT.WI.Y.0001.110217T0000Z-110217T0700Z/ GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- WEST ELK AND SAWATCH MOUNTAINS-NORTHWEST SAN JUAN MOUNTAINS- SOUTHWEST SAN JUAN MOUNTAINS- INCLUDING THE CITIES OF...ASPEN...VAIL...SNOWMASS... CRESTED BUTTE...TAYLOR PARK...MARBLE...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS 529 AM MST WED FEB 16 2011 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...5 PM MST THIS EVENING UNTIL MIDNIGHT TONIGHT. * WINDS...SOUTHWEST 20 TO 30 WITH GUSTS TO 60 MPH ABOVE 8500 FEET ELEVATION. STRONGER GUSTS POSSIBLE ABOVE 10000 FEET. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ003-004-009-013-017-UTZ023-025-028-162030- /O.CON.KGJT.HW.W.0001.110217T0000Z-110217T0700Z/ ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-EASTERN UINTA MOUNTAINS- TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...COLUMBINE...TOPONAS... SKYWAY...BUFORD...TRAPPERS LAKE...RIDGWAY...GLADE PARK...MANILA... DUTCH JOHN...MONTICELLO AND VICINITY 529 AM MST WED FEB 16 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT. * TIMING...5 PM MST THIS EVENING UNTIL MIDNIGHT TONIGHT. * WINDS...SOUTHWEST 25 TO 35 WITH GUSTS OF 75 MPH OR MORE ABOVE 8500 FEET ELEVATION. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ001-002-UTZ022-027-029-162030- /O.NEW.KGJT.WI.Y.0001.110216T1900Z-110217T0400Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-SOUTHEAST UTAH- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 529 AM MST WED FEB 16 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING. * TIMING...NOON TODAY UNTIL 9 PM MST THIS EVENING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
940 WWUS75 KGJT 161956 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1256 PM MST WED FEB 16 2011 ...STRONG WINDS THIS AFTERNOON AND THIS EVENING AHEAD OF A WINTER STORM FOR TONIGHT AND THURSDAY... .A PACIFIC STORM CURRENTLY OVER THE WEST COAST WILL MOVE INTO THE GREAT BASIN AND INTER-MOUNTAIN REGION TONIGHT. AS THE STORM APPROACHES...SOUTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVER EASTERN UTAH AND THE COLORADO MOUNTAINS THIS AFTERNOON. THE WIND PRECEDES A WINTER STORM THAT WILL IMPACT EASTERN UTAH AND WESTERN COLORADO TONIGHT AND THURSDAY. STAY TUNED TO YOUR FAVORITE NEWS SOURCE FOR THE LATEST FORECAST... OR VISIT THE GRAND JUNCTION NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/GJT. COZ003-004-009-013-017-UTZ023-025-028-170515- /O.CON.KGJT.HW.W.0001.110217T0000Z-110217T0700Z/ ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-EASTERN UINTA MOUNTAINS- TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...COLUMBINE...TOPONAS... SKYWAY...BUFORD...TRAPPERS LAKE...RIDGWAY...GLADE PARK...MANILA... DUTCH JOHN...MONTICELLO AND VICINITY 1256 PM MST WED FEB 16 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT. * TIMING...5 PM MST THIS EVENING UNTIL MIDNIGHT TONIGHT. * WINDS...SOUTHWEST 25 TO 35 WITH GUSTS OF 75 MPH OR MORE ABOVE 8500 FEET ELEVATION. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ001-002-UTZ022-027-029-170400- /O.CON.KGJT.WI.Y.0001.000000T0000Z-110217T0400Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-SOUTHEAST UTAH- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 1256 PM MST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * TIMING...UNTIL 9 PM MST THIS EVENING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ010-012-018-019-170515- /O.CON.KGJT.WI.Y.0001.110217T0000Z-110217T0700Z/ GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- WEST ELK AND SAWATCH MOUNTAINS-NORTHWEST SAN JUAN MOUNTAINS- SOUTHWEST SAN JUAN MOUNTAINS- INCLUDING THE CITIES OF...ASPEN...VAIL...SNOWMASS... CRESTED BUTTE...TAYLOR PARK...MARBLE...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS 1256 PM MST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT. * TIMING...5 PM MST THIS EVENING UNTIL MIDNIGHT TONIGHT. * WINDS...SOUTHWEST 20 TO 30 WITH GUSTS TO 60 MPH ABOVE 8500 FEET ELEVATION. STRONGER GUSTS POSSIBLE ABOVE 10000 FEET. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
093 WWUS75 KGJT 170313 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 813 PM MST WED FEB 16 2011 ...STRONG WINDS THIS AFTERNOON AND THIS EVENING AHEAD OF A WINTER STORM FOR TONIGHT AND THURSDAY... .A PACIFIC STORM CURRENTLY OVER THE WEST COAST WILL MOVE INTO THE GREAT BASIN AND INTER-MOUNTAIN REGION TONIGHT. AS THE STORM APPROACHES...SOUTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVER THE COLORADO MOUNTAINS THIS EVENING. THE WIND PRECEDES A WINTER STORM THAT WILL IMPACT EASTERN UTAH AND WESTERN COLORADO TONIGHT AND THURSDAY. STAY TUNED TO YOUR FAVORITE NEWS SOURCE FOR THE LATEST FORECAST... OR VISIT THE GRAND JUNCTION NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/GJT. COZ001-002-UTZ022-027-029-170415- /O.CAN.KGJT.WI.Y.0001.000000T0000Z-110217T0400Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-SOUTHEAST UTAH- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 813 PM MST WED FEB 16 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN GUSTY TONIGHT BUT BELOW ADVISORY CRITERIA. THE WIND ADVISORY HAS BEEN CANCELLED. $$ COZ003-004-009-013-017-UTZ023-025-028-170700- /O.CON.KGJT.HW.W.0001.000000T0000Z-110217T0700Z/ ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-EASTERN UINTA MOUNTAINS- TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...COLUMBINE...TOPONAS... SKYWAY...BUFORD...TRAPPERS LAKE...RIDGWAY...GLADE PARK...MANILA... DUTCH JOHN...MONTICELLO AND VICINITY 813 PM MST WED FEB 16 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...REMAINDER OF THIS EVENING THROUGH MIDNIGHT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 75 MPH OR MORE ABOVE 8500 FEET. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ COZ010-012-018-019-170700- /O.CON.KGJT.WI.Y.0001.000000T0000Z-110217T0700Z/ GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- WEST ELK AND SAWATCH MOUNTAINS-NORTHWEST SAN JUAN MOUNTAINS- SOUTHWEST SAN JUAN MOUNTAINS- INCLUDING THE CITIES OF...ASPEN...VAIL...SNOWMASS... CRESTED BUTTE...TAYLOR PARK...MARBLE...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS 813 PM MST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...REMAINDER OF THIS EVENING THROUGH MIDNIGHT. * WINDS...SOUTHWEST 20 TO 30 WITH GUSTS TO 60 MPH ABOVE 8500 FEET ELEVATION. STRONGER GUSTS POSSIBLE ABOVE 10000 FEET. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$
125 WWUS75 KGJT 170422 AAA NPWGJT URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GRAND JUNCTION CO 922 PM MST WED FEB 16 2011 ...STRONG WINDS THIS EVENING AHEAD OF A WINTER STORM FOR TONIGHT AND THURSDAY... .A PACIFIC STORM CURRENTLY OVER THE WEST COAST WILL MOVE INTO THE GREAT BASIN AND INTER-MOUNTAIN REGION TONIGHT. AS THE STORM APPROACHES...SOUTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVER THE COLORADO MOUNTAINS THIS EVENING. THE WIND PRECEDES A WINTER STORM THAT WILL IMPACT EASTERN UTAH AND WESTERN COLORADO TONIGHT AND THURSDAY. STAY TUNED TO YOUR FAVORITE NEWS SOURCE FOR THE LATEST FORECAST... OR VISIT THE GRAND JUNCTION NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/GJT. COZ003-004-009-013-017-UTZ023-025-028-170700- /O.CON.KGJT.HW.W.0001.000000T0000Z-110217T0700Z/ ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-EASTERN UINTA MOUNTAINS- TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...COLUMBINE...TOPONAS... SKYWAY...BUFORD...TRAPPERS LAKE...RIDGWAY...GLADE PARK...MANILA... DUTCH JOHN...MONTICELLO AND VICINITY 922 PM MST WED FEB 16 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...REMAINDER OF THIS EVENING THROUGH MIDNIGHT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 75 MPH OR MORE ABOVE 8500 FEET. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ COZ010-012-018-019-170700- /O.CON.KGJT.WI.Y.0001.000000T0000Z-110217T0700Z/ GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- WEST ELK AND SAWATCH MOUNTAINS-NORTHWEST SAN JUAN MOUNTAINS- SOUTHWEST SAN JUAN MOUNTAINS- INCLUDING THE CITIES OF...ASPEN...VAIL...SNOWMASS... CRESTED BUTTE...TAYLOR PARK...MARBLE...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS 922 PM MST WED FEB 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * TIMING...REMAINDER OF THIS EVENING THROUGH MIDNIGHT. * WINDS...SOUTHWEST 20 TO 30 WITH GUSTS TO 60 MPH ABOVE 8500 FEET ELEVATION. STRONGER GUSTS POSSIBLE ABOVE 10000 FEET. * IMPACTS...BUFFETING WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. && $$
978 WWUS75 KGJT 170651 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1151 PM MST WED FEB 16 2011 COZ003-004-009-013-017-UTZ023-025-028-170800- /O.EXP.KGJT.HW.W.0001.000000T0000Z-110217T0700Z/ ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-EASTERN UINTA MOUNTAINS- TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...COLUMBINE...TOPONAS... SKYWAY...BUFORD...TRAPPERS LAKE...RIDGWAY...GLADE PARK...MANILA... DUTCH JOHN...MONTICELLO AND VICINITY 1151 PM MST WED FEB 16 2011 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT... THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT MIDNIGHT MST TONIGHT. WINDS WILL REMAIN GUSTY FOR THE REMAINDER OF TONIGHT BUT BELOW HIGH WIND WARNING CRITERIA. $$ COZ010-012-018-019-170800- /O.EXP.KGJT.WI.Y.0001.000000T0000Z-110217T0700Z/ GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- WEST ELK AND SAWATCH MOUNTAINS-NORTHWEST SAN JUAN MOUNTAINS- SOUTHWEST SAN JUAN MOUNTAINS- INCLUDING THE CITIES OF...ASPEN...VAIL...SNOWMASS... CRESTED BUTTE...TAYLOR PARK...MARBLE...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS 1151 PM MST WED FEB 16 2011 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MST TONIGHT... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT MST TONIGHT. WINDS WILL REMAIN GUSTY FOR THE REMAINDER OF TONIGHT BUT BELOW ADVISORY CRITERIA. $$ JAD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this high wind warning went out at Feb 15, 4:43 AM MST, 10 hours 17 minutes earlier.
Area forecast discussion, Feb 15, 4:43 AM MST, 10 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE GRAND JUNCTION CO 443 AM MST TUE FEB 15 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY... THE FLOW ALOFT WILL BACK FURTHER TO THE SOUTHWEST TODAY WITH INCREASING THICKNESS VALUES PROMISING ANOTHER WARM DAY. HOWEVER AFTERNOON CLOUD COVER SHOULD ALSO INCREASE AND MAY HOLD BACK TEMPS FROM REACHING THEIR FULL POTENTIAL. THE UINTA VALLEY AND THE NWRN VALLEYS OF COLORADO ALONG WITH THE GUNNISON BASIN STILL REMAIN PROBLEMATIC...EXPECT A LITTLE WARMER TEMPS THAN YESTERDAY BUT ITS DOUBTFUL THEY WILL BREAK INVERSIONS. CLDS WILL INCREASE TONIGHT AS A PREFRONTAL WEAK SHORT WAVE RACES RAPIDLY OVER THE REGION FROM THE WEST. PERHAPS A FEW LIGHT SHOWERS COULD DEVELOP MAINLY OVER THE SRN MTNS AROUND 12Z WED...BUT THEY WILL BE VERY ISOLATED IN NATURE. CLOUD COVER WILL KEEP OVERNIGHT TEMPS MILD. PREFRONTAL WARM ADVECTION FORCING BEGINS TO INCREASE WED AS LONG WAVE TROF BEGINS TO DEVELOP OFF THE NW COAST. AS A RESULT CLDS WILL INCREASE AS MOISTURE IS DRAWN UP FROM THE SOUTH AND SPECIFIC HUMIDITIES BEGIN TO CLIMB. THE AIRMASS WILL REMAIN QUITE MILD AS SWRLY FLOW CONTINUES AND THE SNOW LEVEL SHOULD BE AT OR ABOVE 8000 FEET. ADDITIONALLY THE NOSE OF A 120KT JET CORE MOVES INTO THE REGION BY AFTERNOON...WHICH WILL RESULT IN BREEZY TO LOCALLY WINDY CONDITIONS IN EXPOSED MTN LOCATIONS AND PASSES. MDLS STILL HAVING SOME PROBLEMS RESOLVING TIMING OF MORE WIDESPREAD PCPN WEDNESDAY NIGHT. THE GFS IS THE OUTLIER DEVELOPING PCPN ABOUT 12 HRS FASTER THAN THE OTHER MDLS. WILL HOLD OFF ON ANY HIGHLIGHTS FOR NOW AND CONTINUE THE STRONG WORDING IN THE PREVIOUSLY ISSUED SPS. ALL MDLS DO AGREE THAT WE REMAIN IN A PREFRONTAL AIRMASS WITH NEUTRAL TO WARM AIR ADVECTION PATTERN. .LONG TERM...THURSDAY THROUGH MONDAY... PATTERN CHANGE INDICATED FOR THE LATTER PART OF THE WEEK THROUGH THE WEEKEND AS THE MEAN UPPER LEVEL TROUGH ORIENTED ALONG 130W SHIFTS INLAND DURING THE PERIOD. SOME SPREAD IN SOLUTIONS BEGINNING AS EARLY AS THURSDAY...SO DID NOT MAKE SIGNIFICANT CHANGES TO THE GOING FORECAST. THURSDAY-FRIDAY: MODELS A BIT DIVIDED ON COLD FRONTAL PASSAGE WITH NAM A BIT SLOWER THAN THE GFS SOLUTION. THE SLOWER NAM SOLUTION MATCHED WELL WITH THE 12Z/14 RUN OF THE ECMWF BUT THE LATEST EC NOW MATCHING THE GFS. EXPERIENCE WITH THESE WEST COAST SYSTEMS FAVORS THE SLOWER NAM...SO BOOSTED HIGHS ACROSS THE SOUTHERN HALF OF THE CWFA TO ACCOUNT FOR SLOWER TIMING. WITH RESPECT TO PRECIPITATION... MODELS WERE IN BETTER AGREEMENT WITH WIDESPREAD PRECIPITATION CHANCES DURING THE DAY. LARGE SCALE UPGLIDE EARLY IN THE DAY GIVES WAY TO SURFACE CONVERGENCE ALONG THE FRONTAL BOUNDARY OVERLAID BY MID-LEVEL VORTICITY ADVECTION AND DIVERGENCE ALOFT DURING THE AFTERNOON. SNOW LEVELS WILL LOWER WITH COLD AIR ADVECTION...THOUGH LOWER VALLEYS LIKELY TO REMAIN TOO WARM FOR SNOW. OVERRUNNING REGIME BEGINS AGAIN THURSDAY NIGHT AND CONTINUES INTO FRIDAY IMPACTING MAINLY THE NORTHERN AND CENTRAL MOUNTAINS OF COLORADO DURING THIS PERIOD. SATURDAY-MONDAY: OVERRUNNING INTENSIFIES SATURDAY AS THE UPPER LEVEL TROUGH OFF THE CALIFORNIA COAST DEEPENS AND MOVES INLAND. STRONG DIFFLUENCE AND DIVERGENCE ALOFT COMBINED WITH 7H SPECIFIC HUMIDITY BETWEEN 3.5 TO 4 G/KG POINT TO A WIDESPREAD PRECIPITATION EVENT AND THE POSSIBILITY OF SIGNIFICANT SNOWFALL. TEMPERATURES FAVOR RAIN IN THE LOWER VALLEYS. LATEST EC AND GFS SHOW THE UPPER TROUGH MOVING INTO THE WESTERN GREAT BASIN SATURDAY NIGHT...DRIVING ANOTHER COLD FRONT ACROSS THE REGION FROM SATURDAY NIGHT INTO SUNDAY. AS THE TROUGH DRIFTS OVER THE AREA ON SUNDAY EXPECT HEAVIEST SNOWFALL. SYSTEM FINALLY SHIFTS EAST OF THE AREA SUNDAY NIGHT...THOUGH RESIDUAL MOISTURE AND FAVORABLE WESTERLY OROGRAPHIC FLOW WILL CONTINUE TO GENERATE SNOWFALL INTO MONDAY. MODELS HINT AT SHORTWAVE RIDGE MONDAY AFTERNOON AND DIMINISHING SNOW SHOWERS. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS MUCH OF THE REGION THROUGH WEDNESDAY MORNING. HOWEVER...LOCAL HAZE OR FOG IN THE UINTAH BASIN WILL PERSIST...WITH OCCASIONAL MVFR CONDITIONS ESPECIALLY AT NIGHT AND EARLY MORNING HOURS. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && SHORT TERM...MC LONG TERM....NL AVIATION.....TGJT
Hazardous weather outlook, Feb 15, 5:45 AM MST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MST TUE FEB 15 2011 COZ001>014-017>023-UTZ022>025-027>029-161300- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SIGNIFICANT WEATHER CHANGE IS EXPECTED WEDNESDAY NIGHT AS A STRONG COLD FRONT MOVES ACROSS THE REGION HERALDING THE BEGINNING OF UNSETTLED WEATHER WHICH IS EXPECTED TO LAST THROUGH THE WEEKEND. MODERATE TO HEAVY SNOW ACCUMULATIONS WILL BE POSSIBLE IN THE MOUNTAINS...BEGINNING WEDNESDAY NIGHT AND CONTINUING INTO FRIDAY. SATURDAY THROUGH MONDAY...EXPECT UNSETTLED WEATHER WITH PERIODS OF SNOW IN THE MOUNTAINS...OCCASIONALLY DRIFTING OVER THE VALLEYS. COOLER WITH TEMPERATURES BELOW SEASONAL NORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. TGJT
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:59 PM MST | Blizzard Watch | GJT | Archuleta, Delta, Dolores, Garfield, Gunnison, Hinsdale and 7 more | 14 hr |
| Feb 15, 2:59 PM MST | Winter Storm Watch | GJT | Eagle, Garfield, Moffat, Pitkin, Rio Blanco, Routt | 14 hr |
Nearby
High Wind Warnings in Colorado, 2011High Wind Warnings in Utah, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.